# SDR WX0A2025103132618

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N233NV
- Make and model: Airbus A320-214
- Aircraft serial: 2001
- Aircraft time: 52,087 hours, 28,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) LFA FLASHLIGHT CHARGE LIGHT NOT BLINKING.   REMOVED AND REPLACED FLASHLIGHT BATTERY REWF AMM 25-65-00-00-B OPS NORMAL"
